Tỉ giá: 
1 JPY = 219 VND1 AUD = 17.616 VND1 JPY = 219 VND1 AUD = 17.616 VND

Sudafed PE Sinus + Pain Relief Day & Night 24 Tablets

(5 đánh giá)
Giá sản phẩm: 14,49 AUD   255.256 ₫
Phí vận chuyển quốc tế (Dự tính): 14.938 ₫
Phí dịch vụ: 12.763 ₫
Tổng tiền: 282.957 ₫
Số lượng
Yêu cầu liên hệ lại
Yêu cầu liên hệ lại

Thông tin sản phẩm

General Information

Sudafed PE Sinus Day+Night Relief tablets a non-drowsy and 24 hour sinus pain & headache relief.

Sudafed PE Sinus Day+Night Relief tablets a non-drowsy and 24 hour sinus pain & headache relief.


Uses


- 24 hour sinus pain headache relief.


- blocked or runny nose.


- non drowsy day tablets.


- night tablets allow rest and also relieves itchy, watery eyes and sneezing.

Boxed Contents: 24 Pack

Size: 24 Pack

Warnings

Do not use
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you have taken antihistamines
- if you are taking antidepressants
- if blister foil is broken.

Ask your doctor before use if you
- have any medical condition or are taking any other medicines or are a chronic alcohol abuser
- have high blood pressure
- have heart problems
- are pregnant or breastfeeding.

CAUTION

- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
- Phenylephrine may cause sleeplessness in some people.
- Chlorphenamine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery.
- Avoid alcohol.
- Keep to recommended dose.

IMPORTANT INFORMATION

Wherever you see the PE logo on our products, the main active is Phenylephrine.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Each day tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Each night tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

Directions

Adults, Children 12 years and over:
Take 2 day (red) tablets every 4 to 6 hours as necessary. Take 2 night (orange) tablets at bedtime. Do not exceed 6 day and 2 night tablets in 24 hours.

USAGE ADVICE

When to stop: Adults after a few days.
Children after 48 hours except on medical advice.

SAFETY DIRECTIONS

Keep out of reach of children.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Storage Temperature: Below 30°C.

Phản hồi khách hàng
0 trên 5 sao
1 sao
0%
2 sao
0%
3 sao
0%
4 sao
0%
5 sao
0%
Đánh giá sản phẩm này
Chia sẻ suy nghĩ của bạn với các khách hàng khác
Viết nhận xét của bạn
Vui lòng cho số sao